Explicit solitons in the parabolic law nonlinear negative-index materials

SÖNMEZOĞLU A. , Yao M., EKİCİ M. , Mirzazadeh M., Zhou Q.

NONLINEAR DYNAMICS, vol.88, no.1, pp.595-607, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1007/s11071-016-3263-6
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.595-607


This paper deals with the existence of explicit ultra-short solitons in the negative-index materials with third-order dispersion and higher-order nonlinearities. Four integration algorithms, that are the improved modified extended tanh-function method, the extended trial equation method, the extended Jacobi elliptic function expansion method and the -expansion method, are employed to extract analytical traveling wave solutions. The presented results show that exact solitons can exist in this physical model.